| Model Number |
511B |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use of the affinity nt oxygenator, oxygenation levels were reduced, with measurements dropping from 340 to 70.Recurrent episodes of reduced oxygenation were observed after several cases.A comparison with another device showed normal and optimal oxygenation levels, indicating a device-related performance issue.The gas blenders were changed to new ones, but the reduced oxygenation persisted when using the product.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information b5.Medtronic received additional information that the customer could not understand why the 02 was getting reduced and they replaced their devices like gas blenders.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.